# SDR JGVR20250926001

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 15,150 hours, 10,235 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY BLENDED 8 AREAS ON RT H-STAB LOWER SKIN ON THE AFT EDGE, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. CLEANED , TREATED, PRIMED AND TOP COATED AREAS PER NETJETS REQUEST FOR TECHNICAL DISPOSITION REPORT.
